Publication
Title
New data on the distribution and phylogenetic position of **Mastomys awashensis** (Rodentia, Muridae)
Author
Language
English
Source (journal)
Zeitschrift für Säugetierkunde. - Hamburg
Publication
Hamburg : 2010
ISSN
1616-5047
0044-3468
Volume/pages
75:5(2010), p. 459-462
ISI
000281996400011
Full text (Publishers DOI)
Full text (publishers version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 19.10.2010
Last edited 24.05.2017
To cite this reference